# SDR SWIA202005140631

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACES OF CORROSION ON ALL 4 ANGLES SECURING THE WEB FLOOR PROTECTORS TO THE GALLEY SERVICE DOOR LOWER SILL ANGLE.    (C-CHECK) RO 5/10/2020   BLENDED GALLEY DOOR LOWER SILL ANLGES REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACED 4EA WEB FLOOR PROTECTOR ANGLES FOR GALLEY SERVICE DOOR LOWER SILL ANGLE REF CRJ900 SRM.
